Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Pins and needles sensation in chest. Taking flovent daily. History of asthma. Causes for symptoms?

Hello, My son today has been complaining about pins and needles in his chest . He does have Asthma and takes flovent on a daily basis as a preventative. He complained that he had it at school for only a few short times and now this evening he said he had it again. It moved from one side of his chest to the other. Do you think this is related to his Asthma? What could this be a sign of? I have read a few things on-line it may have to do with his heart?
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
sometimes the preventors are not able to prevent the symptomps
you can add antiallergy
ca add montelucast safely 5 mg tds for 2- 3 week
you can add liquid antacid ulgel 2 tsf tds to counter any effect of reflux which can also present with this kind of symptomps
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor